Erratum to: Uniqueness of Embedding into a Gaussian Semigroup and a Poisson Semigroup with Determinate Jump Law on a Simply Connected Nilpotent Lie Group

Details

Ressource 1Download: 236.pdf (171.95 [Ko])
State: Public
Version: author
License: Not specified
It was possible to publish this article open access thanks to a Swiss National Licence with the publisher.
Serval ID
serval:BIB_A4C748FC43EB
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Erratum to: Uniqueness of Embedding into a Gaussian Semigroup and a Poisson Semigroup with Determinate Jump Law on a Simply Connected Nilpotent Lie Group
Journal
Journal of Theoretical Probability
Author(s)
Neuenschwander D.
ISSN
0894-9840
1572-9230
Publication state
Published
Issued date
12/2009
Volume
22
Number
4
Pages
1058-1060
Language
english
Web of science
Open Access
Yes
Create date
20/07/2017 10:20
Last modification date
25/09/2019 6:10
Usage data